On the exponential generating function of labelled trees - Archive ouverte HAL Access content directly
Journal Articles Comptes rendus de l'Académie des sciences. Série I, Mathématique Year : 2020

On the exponential generating function of labelled trees

(1) , (2)
1
2

Abstract

We show that the generating function of labelled trees is not ${\rm D}^\infty$-finite.
Fichier principal
Vignette du fichier
BoJi20.pdf (373.67 Ko) Télécharger le fichier
Origin : Files produced by the author(s)

Dates and versions

hal-03084481 , version 1 (21-12-2020)

Identifiers

  • HAL Id : hal-03084481 , version 1

Cite

Alin Bostan, Antonio Jiménez-Pastor. On the exponential generating function of labelled trees. Comptes rendus de l'Académie des sciences. Série I, Mathématique, 2020, 358 (9-10), pp.1005-1009. ⟨hal-03084481⟩
22 View
165 Download

Share

Gmail Facebook Twitter LinkedIn More